U.S. doctors online nowAsk doctors free
A male asked:

What next step should i take or medication should i take ? vomiting three day with high fever and fatigue and sharp back(mostly)/body aches i took dayquill flu for the first two days and nothing i just started to take emetrol but that is just making my sy

1 doctor answer2 doctors weighed in
Dr. Joy Jackson
Family Medicine 19 years experience
The : The symptoms you describe are consistent with a common cold or flu. Supportive care will help with your symptoms. This includes maintaining adequate hydration, taking analgesics like tylenol (acetaminophen) or advil for pain and/or fever, medications aimed at specific symptoms(i.E dayquil), and plenty of rest. If your symptoms worsen or persist, or the abdominal pain is still present you should see your doctor. Best of luck.
Dr. Howard Shapiro
Specializes in Internal Medicine
If you can't keep any food down, call your doctor today
Aug 12, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.